# SDR FDEA201205011688

- Difficulty date: May 1, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 77,558 hours, 38,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: L1 Door Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT COMPLETELY CLOSE USING EXTERIOR HANDLES.  DOOR OPENS AND CLOSES NORMALLY USING INTERIOR HANDLE.  IF CLOSED USING INTERIOR HANDLE DOOR INDICATIONS ALSO NORMAL.  FOUND THAT THE OUTSIDE DOOR HANDLE BUTTERFLIES EARLY, HAS EXCESSIVE PLAY, AND OVER ROTATES WITH DOOR CLOSED BUT DOES NOT CAUSE THE INNER HANDLE TO LATCH CLOSED & LOCKED.   REMOVED L1 DOOR INTER HANDLE ASSY AND OUTER HANDLE ASSY AMM 52-11-13-2, FOUND  CLUTCH PAWL WORN AND OUTER HANDLE SHAFT SPREAD ALLOWING OUTSIDE HANDLE TO SLIP PAST STOPS BEFORE   ACTUALLY LOCKING THE DOOR.   INSTALLED L1 DOOR HANDLE IAW MM 52-11-13-2.    OPENED AND CLOSED L1 DOOR SEVERAL TIMES FROM OUTSIDE HANDLE,  L1 DOOR CLOSED NORMAL IAW MM 52-11-13-2.
